Vol. 13, No. 5, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Surjectivity of Galois representations in rational families of abelian varieties
995–1038

Aaron Landesman, Ashvin A. Swaminathan, James Tao and Yujie Xu

Appendix: Davide Lombardo

A unified and improved Chebotarev density theorem
1039–1068

Jesse Thorner and Asif Zaman

On the Brauer–Siegel ratio for abelian varieties over function fields
1069–1120

Douglas Ulmer

A five-term exact sequence for Kac cohomology
1121–1144

César Galindo and Yiby Morales

On the paramodularity of typical abelian surfaces
1145–1195

Armand Brumer, Ariel Pacetti, Cris Poor, Gonzalo Tornaría, John Voight and David S. Yuen

Contragredient representations over local fields of positive characteristic
1197–1242

Wen-Wei Li